# SDR SA08005

- Difficulty date: February 21, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Discharged
- Location: Emergency Lights
- Part time: 18,332 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - THE EMERGENCY LIGHTS IN THE FORWARD CABIN WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT, FIN 10WL, AND BATTERY.  OPERATIONALLY CHECKS OK.
